Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Vaginal candisis. Prescribed FAZ3 kit, diarrhoea, black stools, anal fissure. Suggestions?

Hi, I m suffering form vaginal Candisis and doctor had prescribed me for FAZ3 kit but i took only one white tablet after the dinner and took another white after 2 hours.. does it make any difference. after taking pink tablet i had diarrhea with the black blood stools and it stopped in the night I m felling tired and also Im suffering from anal fissure . Please advise as I m scared Thank you
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The dosage of tables you have taken isn't have any problem. its alright as it will have the same effect as taking both together. the bloody stools you might be having due to anal fissure. the treatment of anal fissure is manual digital dilatation with placement of anal pack for 24 hours. a surgical procedure carried out either general or spinal anesthesia.

Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor